# SDR SWAA2025010984266

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 6,863 hours, 3,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT ATT JUMP SEAT PORTABLE FLASHLIGHT INOP.  REPLACED AFT F/A FLASHLIGHT AND BATTERY PER AMM 25-64-00.
